# SDR TWAA9780001

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928L
- Make and model: Doug DC-9-34
- Aircraft serial: 48124
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamps
- Condition: Loose
- Location: Aug Valve
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

STL - FLT 467 - SHORTLY AFTER TAKEOFF, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  RE-TORQUED LOOSE CLAMPS ON THE AUGUMENTATION VALVE.  OPS CHECK NORMAL.  OP-16 - 12-31-96 - DAL.  (X)
